[ij] [ij] [ij] 
Email id

International Journal of Technology
Year : 2016, Volume : 6, Issue : 2
First page : ( 113) Last page : ( 117)
Print ISSN : 2231-3907. Online ISSN : 2231-3915.
Article DOI : 10.5958/2231-3915.2016.00018.3

On Rotatory Hydrodynamic Triply Diffusive Convection in Porous Medium

Prakash Jyoti*, Singh Virender, Manan Shweta

Department of Mathematics and Statistics, Himachal Pradesh University, Summer Hill, Shimla-171005, India

*Corresponding Author Email: jpsmaths67@gmail.com, goputhakur1988@gmail.com

Online published on 2 February, 2017.


Condition for characterizing nonoscillatory motions, which may be neutral or unstable, for rotatory hydrodynamic triply diffusive convection in a porous medium is derived. It is analytically proved that the principle of the exchange of stabilities, in rotatory triply diffusive convection in a porous medium, is valid in the regime where R1 and R2 are the concentration Raleigh numbers, and τ1 and τ2 are the Lewis numbers for the two concentration components respectively, Ta is the Taylor number, σ is the Prandtlnumber, Da is the Darcy number, E1 and E2 are constants.



Triply diffusive convection, Porous medium, Darcy-Brinkman model, the principle of the exchange of stabilities, Taylor number, Concentration Rayleigh number.


║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
762,792,800 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.